Steroid cream rash

A dermatologist diagnoses perioral dermatitis by examination. No other tests are usually done. The first step in treating perioral dermatitis is to discontinue all topical steroid creams , even non-prescription hydrocortisone. Once the steroid cream is discontinued, the rash appears and feels worse for days to weeks before it starts to improve. Heavy face creams should also be stopped. One must resist the temptation to apply any of these creams to the face when this happens. Think of the face as a cream junkie that needs a "fix"- one needs to go "cold-turkey".

A sun allergy rash is the skin condition that results due to a hypersensitivity to the hot rays of the sun. This reaction is also known as a Polymorphous Light Eruption (PMLE). The rash most commonly appears during the season of spring when the skin is still in the process of adapting to the change in temperature and heat. The rashes appear within hours after prolonged exposure to sunlight and is only limited to areas of the body which were left uncovered. The rash is self-limiting and gradually improves and eventually disappears once the skin has grown accustomed to the heat of the new season.

I had what was called by doctors an eczema for almost two years, the only way of avoing that my face became full of a painful and odd locking rash (I cant even describe it) was to use creams with steroids or cortisone witch even doctors say it cant be use for a long period of time because causes the skin to became thinner and thinner. I had no other choice to continuously use it because the rash is unbearable. The steroid creams didn't let the rash appear (only if I stopped them for 3 days) but my nose area become to 'peel off' for almost 2 months continuously and with visible dry looking skin peeling off in some areas of the nose that not even Vaseline could help not showing.

Steroid cream rash

steroid cream rash

Media:

steroid cream rashsteroid cream rashsteroid cream rashsteroid cream rashsteroid cream rash

http://buy-steroids.org